# SDR UPS99830347

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 616.25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, RT WING L/E RIB AT XFS 616.25 IS CRACKED AT THE AFT LWR FASTENER.  STOP DRILLED AND REPAIRED CRACK IAW SRM 57-2-0 FIG 2.
